A non-symmetric diffusion process on the Wiener space

Access this Article

Search this Article

Abstract

We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector �eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the �nite dimensional Euclidean space.

Journal

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 60(1), 137-153, 2018-01

    Department of Mathematics, Faculty of Science, Okayama University

Codes

  • NII Article ID (NAID)
    120006469112
  • NII NACSIS-CAT ID (NCID)
    AA00723502
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0030-1566
  • Data Source
    IR 
Page Top